# SDR HNAA2009041600122

- Difficulty date: April 16, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 234
- Aircraft time: 37,874 hours, 43,096 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pipe
- Part number: 16124515
- Condition: Leaking
- Location: Bleed System
- Part time: 37,874 hours, 43,096 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS SULFUR ODOR BETWEEN ROWS 2 THRU 5 IN-FLIGHT AND ON GROUND.  REMOVED AND REPLACED RIGHT CENTER WING BLEED PIPE.  OPS CHECKS GOOD.  OK FOR SERVICE.
